# SDR UALA2010012200277

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 45,750 hours, 5,398 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING LIGHT RT 2 TOP INOP.   RELAMPED.  OP CK NORMAL.
